# SDR SCNA20090120001

- Difficulty date: January 13, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 29,739 hours, 11,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT SEATS 4-10 NOT WORKING.  MAINTENANCE FOUND POWER SUPPLY AT ROW 6 LEFT FAULTY AND NOT CHARGING BATTERY PACK.  FUSES AND POWER TO POWER SUPPLY CHECKS GOOD.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY AND OPERATIONAL CHECK IS GOOD.
